RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 127–182 (Mi umn5453)  

This article is cited in 33 scientific papers (total in 33 papers)

The index of elliptic operators. III

M. F. Atiyah, I. M. Singer


Full text: PDF file (5588 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.4+513.83

Citation: M. F. Atiyah, I. M. Singer, “The index of elliptic operators. III”, Uspekhi Mat. Nauk, 24:1(145) (1969), 127–182

Citation in format AMSBIB
\Bibitem{AtiSin69}
\by M.~F.~Atiyah, I.~M.~Singer
\paper The index of elliptic operators.~III
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 127--182
\mathnet{http://mi.mathnet.ru/umn5453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=256417}
\zmath{https://zbmath.org/?q=an:0164.24301}


Linking options:
  • http://mi.mathnet.ru/eng/umn5453
  • http://mi.mathnet.ru/eng/umn/v24/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. V. Fedosov, “Index of an elliptic system on a manifold”, Funct. Anal. Appl., 4:4 (1970), 312–320  mathnet  crossref  mathscinet  zmath
    2. F. A. Griffits, V. Shmid, “Lokalno odnorodnye kompleksnye mnogoobraziya”, UMN, 26:5(161) (1971), 117–168  mathnet  mathscinet  zmath
    3. V. A. Rokhlin, “Two-dimensional submanifolds of four-dimensional manifolds”, Funct. Anal. Appl., 5:1 (1971), 39–48  mathnet  crossref  mathscinet  zmath
    4. V. I. Arnol'd, “Distribution of ovals of the real plane of algebraic curves, of involutions of four-dimensional smooth manifolds, and the arithmetic of integer-valued quadratic forms”, Funct. Anal. Appl., 5:3 (1971), 169–176  mathnet  crossref  mathscinet  zmath
    5. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov. IV”, UMN, 27:4(166) (1972), 161–178  mathnet  mathscinet  zmath
    6. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov .V”, UMN, 27:4(166) (1972), 179–188  mathnet  mathscinet  zmath
    7. G. A. Kats, “Bounds of ranks of Wall's groups for finite subgroups in $SU(2)$”, Funct. Anal. Appl., 6:2 (1972), 156–157  mathnet  crossref  mathscinet  zmath
    8. V. A. Rokhlin, “Congruences modulo 16 in Hilbert's sixtieth problem”, Funct. Anal. Appl., 6:4 (1972), 301–306  mathnet  crossref  mathscinet  zmath
    9. V. M. Kharlamov, “The maximal number of components of a fourth degree surface in $\mathbb{RP}^3$”, Funct. Anal. Appl., 6:4 (1972), 345–346  mathnet  crossref  mathscinet  zmath
    10. S. S. Chern, “Geometriya kharakteristicheskikh klassov”, UMN, 28:3(171) (1973), 121–160  mathnet  mathscinet  zmath
    11. A. B. Antonevich, “Elliptic pseudodifferential operators with a finite group of shifts”, Math. USSR-Izv., 7:3 (1973), 661–673  mathnet  crossref  mathscinet  zmath
    12. O. Ya. Viro, “Branched coverings of manifolds with boundary and link invariants. I”, Math. USSR-Izv., 7:6 (1973), 1239–1256  mathnet  crossref  mathscinet  zmath
    13. D. A. Gudkov, “The topology of real projective algebraic varieties”, Russian Math. Surveys, 29:4 (1974), 1–79  mathnet  crossref  mathscinet  zmath
    14. G. A. Kats, “Wall groups of finite groups and $\Pi$-signatures of manifolds”, Math. USSR-Sb., 27:2 (1975), 163–181  mathnet  crossref  mathscinet  zmath
    15. V. M. Kharlamov, “Additional congruences for the Euler characteristic of real algebraic manifolds of even dimensions”, Funct. Anal. Appl., 9:2 (1975), 134–141  mathnet  crossref  mathscinet  zmath
    16. V. M. Kharlamov, “A generalized Petrovskii inequality. II”, Funct. Anal. Appl., 9:3 (1975), 266–268  mathnet  crossref  mathscinet  zmath
    17. A. S. Mishchenko, “Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis”, Russian Math. Surveys, 31:2 (1976), 71–138  mathnet  crossref  mathscinet  zmath
    18. V. P. Palamodov, “Deformations of complex spaces”, Russian Math. Surveys, 31:3 (1976), 129–197  mathnet  crossref  mathscinet  zmath
    19. B. V. Fedosov, “An analytic formula for the index of an elliptic boundary value problem. III”, Math. USSR-Sb., 30:3 (1976), 341–359  mathnet  crossref  mathscinet  zmath  isi
    20. V. M. Kharlamov, “The topological type of nonsingular surfaces in $\mathbb{RP}^3$ of degree four”, Funct. Anal. Appl., 10:4 (1976), 295–305  mathnet  crossref  mathscinet  zmath
    21. M. A. Shubin, “Almost periodic functions and partial differential operators”, Russian Math. Surveys, 33:2 (1978), 1–52  mathnet  crossref  mathscinet  zmath
    22. V. I. Arnol'd, “Index of a singular point of a vector field, the Petrovskii–Oleinik inequality, and mixed hodge structures”, Funct. Anal. Appl., 12:1 (1978), 1–12  mathnet  crossref  mathscinet  zmath
    23. M. A. Shubin, “The spectral theory and the index of elliptic operators with almost periodic coefficients”, Russian Math. Surveys, 34:2 (1979), 109–157  mathnet  crossref  mathscinet  zmath
    24. A. S. Mishchenko, A. T. Fomenko, “The index of elliptic operators over $C^*$-algebras”, Math. USSR-Izv., 15:1 (1980), 87–112  mathnet  crossref  mathscinet  zmath  isi
    25. V. I. Zvonilov, “Refinement of the Petrovskii–Arnol'd inequality for curves of odd degree”, Funct. Anal. Appl., 13:4 (1979), 262–268  mathnet  crossref  mathscinet  zmath
    26. A. S. Mishchenko, Yu. P. Solov'ev, “Representations of Banach algebras and formulas of Hirzebruch type”, Math. USSR-Sb., 39:2 (1981), 189–205  mathnet  crossref  mathscinet  zmath  isi
    27. P. A. Kuchment, “Floquet theory for partial differential equations”, Russian Math. Surveys, 37:4 (1982), 1–60  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    28. S. M. Gusein-Zade, “Index of a singular point of a gradient vector field”, Funct. Anal. Appl., 18:1 (1984), 6–10  mathnet  crossref  mathscinet  zmath  isi
    29. A. N. Varchenko, “On the local residue and the intersection form on the vanishing cohomology”, Math. USSR-Izv., 26:1 (1986), 31–52  mathnet  crossref  mathscinet  zmath
    30. T. E. Panov, “Elliptic genus for manifolds with an action of the group $\mathbb Z/p$”, Russian Math. Surveys, 52:2 (1997), 418–419  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    31. T. E. Panov, “Calculation of Hirzebruch genera for manifolds acted on by the group $\mathbf Z/p$ via invariants of the action”, Izv. Math., 62:3 (1998), 515–548  mathnet  crossref  crossref  mathscinet  zmath  isi
    32. A. Yu. Savin, B. Yu. Sternin, “On the index of noncommutative elliptic operators over $C^*$-algebras”, Sb. Math., 201:3 (2010), 377–417  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    33. A. N. Trefilov, “Atiyah–Patodi–Singer $\eta$-invariant and invariants of finite degree”, J. Math. Sci. (N. Y.), 212:5 (2016), 622–642  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:753
    Full text:294
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019